American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Anders C. Hansen. On the Solvability Complexity Index, the $n$-pseudospectrum and approximations of spectra of operators. J. Amer. Math. Soc. 24 (2011) 81-124. MR 2726600.
Abstract, references, and article information   
View Article: PDF

[2] Jesper Villadsen. On the stable rank of simple C*-algebras. J. Amer. Math. Soc. 12 (1999) 1091-1102. MR 1691013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1